# SDR SWAA2023021502437

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 63,818 hours, 33,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inaccurate
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EXIT SIDE WALL LT FOR OVER WING INOP<[01] RE-LAMPED L/H EXIT LT FOR OVER WING PER AMM 33-51-04 OPS C.K GOOD
